# SDR MJYA20140217001

- Difficulty date: January 25, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N787TW
- Make and model: Doug MD 83
- Aircraft serial: 49945
- Aircraft time: 39,570 hours, 45,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30 CORRODED BETWEEN STATIONS 275 & 294.
